American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C24) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Lan-Hsuan Huang and Damin Wu. The equality case of the Penrose inequality for asymptotically flat graphs. Trans. Amer. Math. Soc. 367 (2015) 31-47.
Abstract, references, and article information   
View Article: PDF

[2] François Ledrappier and Lin Shu. Entropy rigidity of symmetric spaces without focal points. Trans. Amer. Math. Soc. 366 (2014) 3805-3820.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Foertsch and Katrin Radke. Characterizing complete $\operatorname{CAT}(\kappa)$-spaces, $\kappa<0$, with geodesic boundary. Trans. Amer. Math. Soc. 363 (2011) 75-93. MR 2719672.
Abstract, references, and article information   
View Article: PDF

[4] John Pardon. On the unfolding of simple closed curves. Trans. Amer. Math. Soc. 361 (2009) 1749-1764. MR 2465815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1